Electron. J. Diff. Equ., Vol. 2012 (2012), No. 27, pp. 1-9.

Non-trivial solutions for two-point boundary-value problems of fourth-order Sturm-Liouville type equations

Shapour Heidarkhani

Using critical point theory due to Bonanno [3], we prove the existence of at least one non-trivial solution for a class of two-point boundary-value problems for fourth-order Sturm-Liouville type equations.

Submitted September 12, 2011. Published February 15, 2012.
Math Subject Classifications: 35J35, 47J10, 58E05.
Key Words: Fourth-order Sturm-Liouville type problem; multiplicity results; critical point theory.

Show me the PDF file (225 KB), TEX file, and other files for this article.

Shapour Heidarkhani
Department of Mathematics, Faculty of Sciences
Razi University, 67149 Kermanshah, Iran
email: sh.heidarkhani@yahoo.com, s.heidarkhani@razi.ac.ir

Return to the EJDE web page